MathSciNet Relay Station
MathSciNet bibliographic data
MR1131473 (92j:11042) 11F06 (11L40 20H25)
Mason, A. W.; Odoni, R. W. K.; Stothers, W. W. Almost all Bianchi groups have free, noncyclic quotients. Math. Proc. Cambridge Philos. Soc. 111 (1992), no. 1, 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement